Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 52, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 24, 2010, 6:29 PM CDT for Hancock County, Illinois; Clark County, Missouri; Lee County, Iowa. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2010, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 25, 2010, 12:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lee County, IA, Hancock County, IL, Clark County, MO
The radar
The Quad Cities radar (KDVN), 166 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 7:19 PM CDT | FLASH FLOOD | Wayland, MO | WATER OVER HIGHWAY 136 AT WAYLAND. WATER ALSO OVER ROUTE H BETWEEN KAHOKA AND WINCHESTER. |
| Jul 24, 8:00 PM CDT | FLASH FLOOD | Vicennes, IA | TORRENTIAL RAIN IN TOWN...WITH AT LEAST A FOOT OF WATER AT THREE INTERSECTIONS. |
| Jul 24, 10:44 PM CDT | HEAVY RAIN 4 | Keokuk, IA | RAIN THAT FELL TODAY AND THIS EVENING. RELAYED BY WGEM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
769
WGUS53 KDVN 242329
FFWDVN
IAC111-ILC067-MOC045-250530-
/O.NEW.KDVN.FF.W.0052.100724T2329Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
629 PM CDT SAT JUL 24 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN NORTHEAST MISSOURI...
THIS INCLUDES THE CITY OF KAHOKA...
SOUTH CENTRAL LEE COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITY OF KEOKUK...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF CARTHAGE...
* UNTIL 1230 AM CDT
* AT 625 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING NEAR WAYLAND FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAMILTON...
FERRIS...WYACONDA...WAYLAND...LURAY AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4019 9145 4020 9151 4024 9150 4025 9152
4025 9195 4051 9194 4049 9092 4020 9092
$$
LEGRO4 follow-up statements
514
WGUS73 KDVN 250052
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
752 PM CDT SAT JUL 24 2010
IAC111-ILC067-MOC045-250530-
/O.CON.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-HANCOCK IL-CLARK MO-
752 PM CDT SAT JUL 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CLARK...HANCOCK AND SOUTH CENTRAL LEE COUNTIES...
AT 720 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
THUNDERSTORMS PRODUCING FLASH FLOODING ON HIGHWAY 136 AT WAYLAND AND
ON ROUTE H SOUTH OF KAHOKA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARSAW...
HAMILTON...FERRIS...CARTHAGE...KEOKUK...WYACONDA...WAYLAND...LURAY...
KAHOKA...ALEXANDRIA AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4019 9145 4020 9151 4024 9150 4025 9152
4025 9195 4051 9194 4049 9092 4020 9092
$$
LEGRO666
WGUS73 KDVN 250201
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT SAT JUL 24 2010
IAC111-ILC067-MOC045-250530-
/O.CON.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-HANCOCK IL-CLARK MO-
901 PM CDT SAT JUL 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CLARK...HANCOCK AND SOUTH CENTRAL LEE COUNTIES...
AT 858 PM CDT...HEAVY RAIN HAS COME TO AN END AS THUNDERSTORMS
WEAKEN OVER THE WARNED AREA. HOWEVER...FLASH FLOODING IS STILL A
THREAT EVEN THOUGH THE RAIN MAY HAVE TAPERED OFF.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARSAW...
HAMILTON...FERRIS...CARTHAGE...KEOKUK...WYACONDA...WAYLAND...LURAY...
KAHOKA...ALEXANDRIA AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4019 9145 4020 9151 4024 9150 4025 9152
4025 9195 4051 9194 4049 9092 4020 9092
$$
LEGRO612
WGUS73 KDVN 250348
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1048 PM CDT SAT JUL 24 2010
IAC111-ILC067-250356-
/O.CAN.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE IA-HANCOCK IL-
1048 PM CDT SAT JUL 24 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HANCOCK AND SOUTH
CENTRAL LEE COUNTIES...
LAT...LON 4025 9195 4051 9194 4050 9161 4042 9153
4041 9153 4041 9151 4036 9146 4029 9149
4028 9150 4025 9150
$$
MOC045-250530-
/O.CON.KDVN.FF.W.0052.000000T0000Z-100725T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-
1048 PM CDT SAT JUL 24 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
CLARK COUNTY...
AT 1045 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT SOME
ROADS REMAIN COVERED WITH WATER AND ARE CLOSED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYACONDA...
WAYLAND...LURAY...KAHOKA AND ST. FRANCISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS WHILE DRIVING AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4025 9195 4051 9194 4050 9161 4042 9153
4041 9153 4041 9151 4036 9146 4029 9149
4028 9150 4025 9150
$$
WOLF793
WGUS73 KDVN 250530
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1230 AM CDT SUN JUL 25 2010
MOC045-250545-
/O.EXP.KDVN.FF.W.0052.000000T0000Z-100725T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK MO-
1230 AM CDT SUN JUL 25 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1230 AM CDT FOR CLARK
COUNTY...
THE IMPACTS OF FLOODING CAUSED BY HEAVY RAINFALL EARLIER THIS
EVENING CONTINUES TO DIMINISH. NO FURTHER RAIN IS FORECAST FOR
TONIGHT AND THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4025 9195 4051 9194 4050 9161 4042 9153
4041 9153 4041 9151 4036 9146 4029 9149
4028 9150 4025 9150
$$
SHEETSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:17 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 24, 3:17 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 317 PM CDT SAT JUL 24 2010 .SYNOPSIS... COLD FRONT JUST GETTING INTO EASTERN IA WITH VERY UNSTABLE AND JUICY AIRMASS AHEAD OF IT. HAVE HAD WIND DAMAGE WITH THE THUNDERSTORM CLUSTER CURRENTLY IN WESTERN IL. OTHER STORMS ARE NOW FIRING IN SOUTHEAST IA AND INTO NW MO. COOLER AND LESS HUMID AIR BEHIND THE FRONT. && .SHORT TERM...TONIGHT AND SUNDAY... COLD FRONT JUST GETTING INTO EASTERN IA WITH VERY UNSTABLE AND JUICY AIRMASS AHEAD OF THE FRONT. THUNDERSTORMS INCREASING ALONG THE FRONT FROM SOUTHEAST IA INTO NW MO AT THIS TIME. THE ECM FIRES STORMS ALONG THE FRONT THIS EVENING AND WILL CARRY MODERATE TO LIKELY POPS. SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF OUR IL COUNTIES UNTIL 9 PM. WILL MENTION LOCALLY HEAVY RAIN AND SEVERE THUNDERSTORMS AHEAD OF THE FRONT. WITH THE STORMS MOVING AT 30-40 MPH NOT EXPECTING FLASH FLOODING. HIGH PRESSURE THEN BEGINS BUILDING INTO THE REGION BY MORNING AND THROUGH SUNDAY. LESS HUMID AIR AND MAX TEMPS NEAR NORMAL IN THE LOWER TO MID 80S FOR SUNDAY. ..HAASE.. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY... FORECAST FOCUS ON DRY WEATHER EARLY IN THE PERIOD THEN ANOTHER STALLING BOUNDARY AND POTENTIAL FOR HEAVY RAINS MID TO LATE WEEK. HIGH PRESSURE WILL MOVE INTO THE REGION SUNDAY NIGHT AND MONDAY WITH PLENTY OF SUNSHINE AND TOLERABLE HUMIDITIES. MAXIMUM TEMPERATURES EXPECTED TO BE IN THE 80 TO 85 RANGE WITH MINS IN THE LOWER TO MID 60S. UNFORTUNATELY THIS DRY WEATHER WILL BE BRIEF. ON TUESDAY THE HIGH BEGINS TO RETREAT OFF TO THE EAST ALLOWING FOR A RETURN SOUTHERLY FLOW AND THE HEAT AND HUMIDITY BY MID WEEK. DEWPOINTS SHOULD BE RISING WELL INTO THE 70S WITH PRECIPITABLE WATERS IN EXCESS OF 2 INCHES. MAX TEMPS WILL BE CLIMBING INTO THE LOWER TO MID 90S ON WEDNESDAY. A SIMILAR PATTERN THAT WE HAVE SEEN ALL TOO OFTEN THIS SUMMER SETS UP AGAIN MID TO LATE WEEK. A COLD FRONT IS EXPECTED TO DROP SOUTHEAST INTO THE DVN CWA BY WEDNESDAY NIGHT...AND THEN BECOME NEARLY STATIONARY OR AT LEAST MEANDER BACK AND FORTH ACROSS THE REGION FOR SEVERAL DAYS. THIS WILL BE DUE TO THE FRONT ENCOUNTERING THE PERSISTENT RIDGE TO OUR SOUTH. THE ECM EVENTUALLY PUSHES THE FRONT FARTHER TO OUR SOUTH BY NEXT WEEKEND. THE DIFFICULT PART THIS FAR OUT IS THE LOCATION OF THE FRONTAL BOUNDARY AND TIMING THE ROUNDS OF THUNDERSTORMS AS EACH IMPULSE MOVES THROUGH THE FLOW. CERTAINLY THE POTENTIAL WILL EXIST FOR TORRENTIAL RAINS AND FLASH FLOODING BUT EXACT AREAS TO BE IMPACTED AND HOW MUCH RAIN MAY FALL ARE UNKNOWN AT THIS TIME. THE MODELS SUGGEST MOISTURE FROM TROPICAL DEPRESSION BONNIE WILL GET PULLED NORTHWARD AROUND THE BERMUDA HIGH INTO THE MIDWEST. SOUTHWEST MONSOON MOISTURE ALSO GETS TAPPED IN THIS PATTERN WHICH MAY ALSO ENHANCE THE RAINFALL. THIS WILL NEED TO BE MONITORED CAREFULLY AS THE DAYS PROGRESS AS MANY RIVERS WILL STILL BE IN FLOOD NEXT WEEK FROM THIS MOST RECENT DELUGE. && .AVIATION... THUNDERSTORMS AHEAD OF COLD FRONT MOVING THROUGH EASTERN IA LATE THIS AFTERNOON THEN MOVING INTO IL THIS EVENING. NORTHWEST TO NORTH WINDS BEHIND THE FRONT TONIGHT THEN NORTHEAST ON SUNDAY. MOSTLY CLEAR SKIES LATER TONIGHT AND SUNDAY. && .HYDROLOGY... MANY RIVERS IN MODERATE TO MAJOR FLOOD OR WILL BE OVER THE NEXT SEVERAL DAYS. RIVERS WILL REMAIN ABOVE FLOOD STAGE FOR AT LEAST MUCH OF NEXT WEEK. THE LAKE DELHI DAM FAILURE IN DELAWARE COUNTY HAS ALSO TAKEN PLACE THIS AFTERNOON. WILL HAVE CHANCE TO DRY OUT NEXT COUPLE DAYS WITH POTENTIAL FOR HEAVY RAINS RETURNING LATER NEXT WEEK. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE
Hazardous weather outlook, Jul 24, 3:58 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 PM CDT SAT JUL 24 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-252100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 358 PM CDT SAT JUL 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING THROUGH THE REGION WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS INTO THE EVENING HOURS MAINLY IN SOUTHEAST IOWA...WESTERN ILLINOIS AND EXTREME NORTHEAST MISSOURI. SOME OF THE STORMS LATE THIS AFTERNOON AND EARLY EVENING MAY PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE EAST AT 35 MPH. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER COLD FRONT WILL MOVE INTO THE REGION BY THE MIDDLE OF NEXT WEEK AND BECOME NEARLY STATIONARY. THIS SHOULD SET UP SEVERAL ROUNDS OF THUNDERSTORMS FROM TUESDAY THROUGH FRIDAY. HEAVY RAINFALL WILL AGAIN BE A THREAT WITH ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FOR THE REMAINDER OF THIS AFTERNOON INTO THE EARLY EVENING HOURS IN SOUTHEAST IOWA...WESTERN ILLINOIS AND EXTREME NORTHEAST MISSOURI. HAASE
In the hours before
Local storm report, Jul 24, 1:29 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
129 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM TSTM WND DMG KAHOKA 40.42N 91.72W
07/24/2010 CLARK MO LAW ENFORCEMENT
TWO TREES DOWN ON CARS AND POWER LINES DOWN IN THE CITY
OF KAHOKA.
&&
HAASELocal storm report, Jul 24, 2:21 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG HAMILTON 40.39N 91.36W
07/24/2010 HANCOCK IL LAW ENFORCEMENT
A COUPLE OF TREES DOWN.
0140 PM TSTM WND DMG CARTHAGE 40.41N 91.14W
07/24/2010 HANCOCK IL LAW ENFORCEMENT
A COUPLE OF TREES DOWN.
&&
HAASELocal storm report, Jul 24, 2:29 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
229 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND GST AUGUSTA 40.23N 90.95W
07/24/2010 E60 MPH HANCOCK IL TRAINED SPOTTER
&&
TGLocal storm report, Jul 24, 2:33 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND GST 5 S MACOMB 40.40N 90.68W
07/24/2010 E60 MPH MCDONOUGH IL TRAINED SPOTTER
&&
TGLocal storm report, Jul 24, 2:51 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
251 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 3 S MACOMB 40.43N 90.68W
07/24/2010 MCDONOUGH IL TRAINED SPOTTER
14-16 INCH DIAMETER TREES SNAPPED OFF. TIME ESTIMATED.
&&
RAYWLocal storm report, Jul 24, 5:02 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 PM CDT SAT JUL 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD 2 W MILLEDGEVILLE 41.96N 89.81W
07/24/2010 CARROLL IL TRAINED SPOTTER
ROCK CREEK IS FLOWING OVER A ROADWAY WEST OF TOWN.
1200 PM HEAVY RAIN FULTON 42.15N 90.68W
07/24/2010 M2.91 INCH JACKSON IA CO-OP OBSERVER
24 HOUR TOTAL.
1259 PM TSTM WND DMG KAHOKA 40.42N 91.72W
07/24/2010 CLARK MO LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN.
0100 PM FLASH FLOOD HOPKINTON 42.34N 91.25W
07/24/2010 DELAWARE IA TRAINED SPOTTER
WATER STARTING TO SURROUND SOME HOMES ALONG THE MAQUOKETA
RIVER.
0108 PM TSTM WND DMG KAHOKA 40.42N 91.72W
07/24/2010 CLARK MO LAW ENFORCEMENT
TWO TREES DOWN ON CARS AND POWER LINES DOWN IN THE CITY
OF KAHOKA.
0134 PM TSTM WND DMG HAMILTON 40.39N 91.36W
07/24/2010 HANCOCK IL LAW ENFORCEMENT
A COUPLE OF TREES DOWN.
0140 PM TSTM WND DMG CARTHAGE 40.41N 91.14W
07/24/2010 HANCOCK IL LAW ENFORCEMENT
A COUPLE OF TREES DOWN.
0222 PM TSTM WND GST 5 S MACOMB 40.40N 90.68W
07/24/2010 E60.00 MPH MCDONOUGH IL TRAINED SPOTTER
0225 PM TSTM WND DMG 3 S MACOMB 40.43N 90.68W
07/24/2010 MCDONOUGH IL TRAINED SPOTTER
14-16 INCH DIAMETER TREES SNAPPED OFF. TIME ESTIMATED.
0228 PM TSTM WND GST AUGUSTA 40.23N 90.95W
07/24/2010 E60.00 MPH HANCOCK IL TRAINED SPOTTER
&&
TGThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:44 PM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson | 61 min |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 4 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 5 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island | 4 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Rock Island | 6 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 7 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 8 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 10 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 10 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henderson | 14 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Hancock, Henderson | 15 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Hancock | 11 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Whiteside | 8 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Henry, Rock Island | 16 days |
| Jul 24, 2:22 AM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 6 hr |
| Jul 24, 4:30 AM CDT | Special Weather Statement | DVN | Carroll, Henry, Mercer, Rock Island, Whiteside | 90 min |
| Jul 24, 8:15 AM CDT | Areal Flood Warning | DVN | Carroll, Jo Daviess, Stephenson | 6 hr |
| Jul 24, 12:49 PM CDT | River Flood Warning | DVN | Jo Daviess | 10 hr |
| Jul 24, 12:49 PM CDT | River Flood Warning | DVN | Carroll, Jo Daviess | 10 hr |
| Jul 24, 1:00 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 60 min |
| Jul 24, 1:49 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 56 min |
| Jul 23, 9:04 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 41 min |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Cedar, Johnson, Linn | 14 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 8 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Iowa, Johnson | 14 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 14 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Louisa | 4 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Louisa | 9 days |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Johnson, Washington | 14 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Keokuk | 41 hr |
| Jul 23, 10:02 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 8 hr |
| Jul 23, 10:18 PM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 6 hr |
| Jul 24, 1:21 AM CDT | Flash Flood Warning | DVN | Buchanan, Delaware | 3 hr |
| Jul 24, 3:16 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 2 more | 89 min |
| Jul 24, 4:16 AM CDT | Areal Flood Warning | DVN | Buchanan, Delaware | 9 hr |
| Jul 24, 6:44 AM CDT | Flash Flood Warning | DVN | Delaware, Jones | 12 hr |
| Jul 24, 6:48 PM CDT | Areal Flood Warning | DVN | Delaware, Jackson, Jones | 12 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.